Advanced

Complete Nevanlinna-Pick property of Dirichlet-type spaces

Shimorin, Serguei LU (2002) In Journal of Functional Analysis 191(2). p.276-296
Abstract
We prove that all Dirichlet-type spaces of functions analytic in the unit disk whose derivatives are square area integrable with superharmonic weights have complete Nevanlinna-Pick reproducing kernels. As a corollary, we obtain a commutant lifting theorem for cyclic analytic two-isometries. (C) 2002 Elsevier Science (USA).
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Functional Analysis
volume
191
issue
2
pages
276 - 296
publisher
Elsevier
external identifiers
  • wos:000176524500004
  • scopus:0036611692
ISSN
0022-1236
DOI
10.1006/jfan.2001.3871
language
English
LU publication?
yes
id
0cc1bf2b-de83-45dd-bd7b-b9099fc8fdc6 (old id 334499)
date added to LUP
2007-11-13 15:09:32
date last changed
2017-08-13 04:29:35
@article{0cc1bf2b-de83-45dd-bd7b-b9099fc8fdc6,
  abstract     = {We prove that all Dirichlet-type spaces of functions analytic in the unit disk whose derivatives are square area integrable with superharmonic weights have complete Nevanlinna-Pick reproducing kernels. As a corollary, we obtain a commutant lifting theorem for cyclic analytic two-isometries. (C) 2002 Elsevier Science (USA).},
  author       = {Shimorin, Serguei},
  issn         = {0022-1236},
  language     = {eng},
  number       = {2},
  pages        = {276--296},
  publisher    = {Elsevier},
  series       = {Journal of Functional Analysis},
  title        = {Complete Nevanlinna-Pick property of Dirichlet-type spaces},
  url          = {http://dx.doi.org/10.1006/jfan.2001.3871},
  volume       = {191},
  year         = {2002},
}